# SDR UALA2013041902716

- Difficulty date: April 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,988 hours, 6,714 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HANDLE RELEASE LEVER FOR TORQUE TUBE,  FOUND BROKEN.  HOLD OPEN LATCH IS OPERATIVE, ONLY RELEASE LEVER IS BROKEN.   REMOVED AND INSTALL BODY TORQUE TUBE COVER.
